page:catalog cmsSingletone: homeIdentifier: show: homepage:

Pharmacy Health Cold And Flu PE 24 Tabs

Pharmacy Health Cold And Flu PE 24 Tabs

$9.99
rrp $11.99
save 17%

SKU: 190392

ADD QUANTITY


Be the first to review this product

Pharmacy Health Cold And Flu PE 24 Tabs

Pharmacy Health Cold And Flu PE Tabs is for temporary relief of blocked or runny noses, headache, fever, body aches and pains.

Pharmacy Health Cold And Flu PE  is a Non Drowsy Formula .

Active Ingredients:

Paracetamol 500mg, Codeine Phosphate 6mg, Phenylephrine Hcl 5mg

 Directions :

Adults and Children 12 years and over : take 2 tablets with water every 4 to 6 hours as required . Do not exceed 8 tablets in 24 hours .

 Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Description

Pharmacy Health Cold And Flu PE 24 Tabs

Pharmacy Health Cold And Flu PE Tabs is for temporary relief of blocked or runny noses, headache, fever, body aches and pains.

Pharmacy Health Cold And Flu PE  is a Non Drowsy Formula .

Active Ingredients:

Paracetamol 500mg, Codeine Phosphate 6mg, Phenylephrine Hcl 5mg

 Directions :

Adults and Children 12 years and over : take 2 tablets with water every 4 to 6 hours as required . Do not exceed 8 tablets in 24 hours .

 Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.